MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1112266
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device had no flow/pressure.On receipt of the device for evaluation it was apparent that the mains lead was damaged, leading to exposed wires.We have not received any information from the customer as to how the device came to be in this condition.The ifu for this device contains the warning 'the power supply cord cannot be replaced by the user.In case the power supply cord becomes damaged, contact philips respironics customer service for replacement (there is no service option)'.No patient harm or death has been reported and the device is not life sustaining/supporting.(b)(4).

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6731180
Report Number9681154-2017-00014
Device Sequence Number10953153
Product Code CAF
UDI-Device Identifier00383730001951
UDI-Public00383730001951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1112266
Device Catalogue Number1112261
Device Lot Number140523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1